Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose

Mathematical Citation Quotient (MCQ) 2017: 0.71

Open Access
See all formats and pricing
More options …

Fractional Measure-dependent Nonlinear Second-order Stochastic Evolution Equations with Poisson Jumps

Mark A. McKibben
  • Corresponding author
  • Department of Mathematics, West Chester University, 25 University Avenue, West Chester, PA, 19383, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Micah Webster
  • Center for Data, Mathematical, and Computational Sciences, Goucher College, 1021 Dulaney Valley Road, Baltimore, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-05-17 | DOI: https://doi.org/10.1515/msds-2018-0005


This paper focuses on a nonlinear second-order stochastic evolution equations driven by a fractional Brownian motion (fBm) with Poisson jumps and which is dependent upon a family of probability measures. The global existence of mild solutions is established under various growth conditions, and a related stability result is discussed. An example is presented to illustrate the applicability of the theory.

Keywords: Stochastic evolution equation; fractional Brownian motion; second-order equation; Poisson jumps; cosine family

MSC 2010: 60H05; 60H15; 60H20; 35R09


  • [1] N. U. Ahmed and X. Ding. A semilinear McKean-Vlasov stochastic evolution equation in Hilbert space. Stochastic Process. Appl., 60(1):65-85, 1995.Google Scholar

  • [2] S. Albeverio, V. Mandrekar, and B. Rüdiger. Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise. Stochastic Process. Appl., 119(3):835-863, 2009.Google Scholar

  • [3] V. V. Anh andW. Grecksch. A fractional stochastic evolution equation driven by fractional brownian motion. MCMA, 9(3):189- 199, 2003.Google Scholar

  • [4] H. Bergström. Weak convergence of measures. Probability and Mathematical Statistics. Academic Press, Inc., 1982.Google Scholar

  • [5] A. T. Bharucha-Reid. Random integral equations. Academic Press, New York-London, 1972. Mathematics in Science and Engineering, Vol. 96.Google Scholar

  • [6] G. Da Prato and J. Zabczyk. Stochastic equations in inffnite dimensions, volume 44 of Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge, 1992.Google Scholar

  • [7] E. B. Davies. Uniformly elliptic operators with measurable coeffcients. J. Funct. Anal., 132(1):141-169, 1995.Google Scholar

  • [8] D. A. Dawson. Critical dynamics and fluctuations for a mean-ffeld model of cooperative behavior. J. Statist. Phys., 31(1):29- 85, 1983.Google Scholar

  • [9] D. A. Dawson and J. Gärtner. Large deviations from the McKean-Vlasov limit for weakly interacting diffusions. Stochastics, 20(4):247-308, 1987.Google Scholar

  • [10] T. E. Duncan, B. Pasik-Duncan, and B. Maslowski. Fractional Brownian motion and stochastic equations in Hilbert spaces. Stoch. Dyn., 2(2):225-250, 2002.Google Scholar

  • [11] H. O. Fattorini. Second order linear differential equations in Banach spaces, volume 108 of North-Holland Mathematics Studies. North-Holland Publishing Co., Amsterdam, 1985. Notas de Matemática [Mathematical Notes], 99.Google Scholar

  • [12] J. A. Goldstein. On the convergence and approximation of cosine functions. Aequationes Math., 11:201-205, 1974.Google Scholar

  • [13] Carl Graham. McKean-Vlasov Itô-Skorohod equations, and nonlinear diffusions with discrete jump sets. Stochastic Process. Appl., 40(1):69-82, 1992.Google Scholar

  • [14] W. Grecksch and V. V. Anh. A parabolic stochastic differential equation with fractional Brownian motion input. Statist. Probab. Lett., 41(4):337-346, 1999.Google Scholar

  • [15] D. N. Keck and M. A. McKibben. On a McKean-Vlasov stochastic integro-differential evolution equation of Sobolev-type. Stochastic Anal. Appl., 21(5):1115-1139, 2003.Google Scholar

  • [16] H. Kunita. Stochastic flows and stochastic differential equations, volume 24 of Cambridge Studies in AdvancedMathematics. Cambridge University Press, Cambridge, 1990.Google Scholar

  • [17] S. J. Lin. Stochastic analysis of fractional Brownian motions. Stochastics Stochastics Rep., 55(1-2):121-140, 1995.Google Scholar

  • [18] Jiaowan Luo and Kai Liu. Stability of inffnite dimensional stochastic evolution equations with memory and Markovian jumps. Stochastic Process. Appl., 118(5):864-895, 2008.Google Scholar

  • [19] Jiaowan Luo and Takeshi Taniguchi. The existence and uniqueness for non-Lipschitz stochastic neutral delay evolution equations driven by Poisson jumps. Stoch. Dyn., 9(1):135-152, 2009.Web of ScienceGoogle Scholar

  • [20] N. I.Mahmudov and M. A. McKibben. Abstract second-order damped McKean-Vlasov stochastic evolution equations. Stoch. Anal. Appl., 24(2):303-328, 2006.Google Scholar

  • [21] Benoit B. Mandelbrot and John W. Van Ness. Fractional Brownian motions, fractional noises and applications. SIAM Rev., 10:422-437, 1968.Google Scholar

  • [22] B. Maslowski and D. Nualart. Evolution equations driven by a fractional Brownian motion. J. Funct. Anal., 202(1):277-305, 2003.Google Scholar

  • [23] M. A. McKibben. Second-order damped functional stochastic evolution equations in Hilbert space. Dynam. Systems Appl., 12(3-4):467-487, 2003.Google Scholar

  • [24] M.A. McKibben and M. Webster. Abstract functional stochastic evolution equations driven by fractional brownian motion. Abstract and Applied Analysis, 2014(3):14 pages, 2014.Google Scholar

  • [25] M. Nagasawa and H. Tanaka. Diffusion with interactions and collisions between coloured particles and the propagation of chaos. Probab. Theory Related Fields, 74(2):161-198, 1987.Google Scholar

  • [26] B. Nagy. Cosine operator functions and the abstract Cauchy problem. Period. Math. Hungar., 7(3-4):213-217, 1976. Google Scholar

  • [27] Muthukumar Palanisamy and Rajivganthi Chinnathambi. Approximate controllability of second-order neutral stochastic differential equations with inffnite delay and Poisson jumps. J. Syst. Sci. Complex., 28(5):1033-1048, 2015.Google Scholar

  • [28] A. Pazy. Semigroups of linear operators and applications to partial differential equations, volume 44 of Applied Mathematical Sciences. Springer-Verlag, New York, 1983.CrossrefGoogle Scholar

  • [29] Yong Ren and R. Sakthivel. Existence, uniqueness, and stability of mild solutions for second-order neutral stochastic evolution equations with inffnite delay and Poisson jumps. J. Math. Phys., 53(7):073517, 14, 2012.Google Scholar

  • [30] C. C. Travis and G. F. Webb. Compactness, regularity, and uniform continuity properties of strongly continuous cosine families. Houston J. Math., 3(4):555-567, 1977.Google Scholar

  • [31] C. C. Travis and G. F. Webb. Cosine families and abstract nonlinear second order differential equations. Acta Math. Acad. Sci. Hungar., 32(1-2):75-96, 1978.CrossrefGoogle Scholar

  • [32] V. V. Vasilev and S. I. Piskarev. Differential equations in Banach spaces. II. Theory of cosine operator functions. J.Math. Sci. (N. Y.), 122(2):3055-3174, 2004. Functional analysis.Google Scholar

About the article

Received: 2017-08-21

Accepted: 2018-04-07

Published Online: 2018-05-17

Citation Information: Nonautonomous Dynamical Systems, Volume 5, Issue 1, Pages 59–75, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2018-0005.

Export Citation

© 2018. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in